# SDR 99ZZZX2702

- Difficulty date: August 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N610AW
- Make and model: Bag BAE146200A
- Aircraft serial: E2082
- System (JASC): 2910 · Hydraulic System, Main
- Part: Bracket
- Condition: Cracked
- Location: Hydraulic System
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TE HYDRAULIC LINE CLAMP BRACKET CRACKED AT RIB 5.  REPLACED BRACKET.
